Research Article

Hydrallazine-induced lupus erythematosus-like syndrome in a patient of the rapid acetylator phenotype.

Br Med J 1980; 281 doi: https://doi.org/10.1136/bmj.281.6235.273-a (Published 26 July 1980) Cite this as: Br Med J 1980;281:273

Article usage

Article metrics provide readers and authors with an indication of how often a specific article has been accessed month by month. It counts three formats - abstract/extract, full text and pdf. The page is updated each day.

Usage statistics: December 2010 to March 2018

Rendering graph...
AbstractFullPdf
Dec 2010002
Feb 2011001
Mar 2011002
Dec 2011001
Jan 2012002
Feb 2012001
Mar 2012001
Apr 2012002
May 2012001
Sep 2012003
Oct 2012002
Mar 2013001
Mar 2014001
Jun 2014001
Mar 2015001
Apr 2015003
Sep 2015001
Oct 2015001
Nov 2015002
Jan 2016001
Feb 2016001
Mar 2016004
Aug 2016002
Feb 2017002
Mar 2017001
Apr 2017001
May 2017001
Jun 2017001
Sep 2017001
Nov 2017001
Mar 2018002
Total0047